# SDR SWAA2013122323604

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 48,051 hours, 27,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6355101
- Part serial: 029A
- Condition: Torn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SIDE SLIDE GIRT BAR ATTACHMENT FLAP SECTION TORN.  R & R SLIDE ASSEMBLY IAW MM.
